| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure the patient experienced poor vision quality and monocular diplopia.The iol was exchanged in a secondary procedure six weeks following the initial implant procedure.The clinical reason for explant was provided as "dysphotopsia, poor tolerance in setting of prior epithelial basement membrane dystrophy (ebmd) s/p." additional information was received stating that there was no patient harm and patient issues were resolved. surgeon blames cause on higher order corneal aberrations incompatible with diffractive multifocal iol.
Additional Manufacturer Narrative
Information was provided in the file that indicated the use of qualified associated products.The multifocal 14.0 diopter lens was exchanged with a monofocal 13.5 diopter lens model.In the surgeon's opinion, the cause of the event was related to higher order corneal aberrations that were incompatible with the diffractive multifocal iol.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.Additional information was provided that the patient's issues have resolved and the surgeon's prognosis was excellent.The manufacturer internal reference number is: (b)(4).